# SDR SIMA20011144

- Difficulty date: April 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Part serial: 354
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PVD - FLT 4528 - FOUND CREW REPORTED THE AVIONICS SMOKE LIGHT ILLUMINATED DURING TAXI.  AIRCRAFT WAS RETURNED TO THE GATE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS FAN MOTOR IAW AMERICAN EAGLE WORK CARD 1716.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
